International Journal of Mathematical Research

Published by: Conscientia Beam
Online ISSN: 2306-2223
Print ISSN: 2311-7427
Quick Submission    Login/Submit/Track

No. 2

On the Starlikeness for Certain Analytic Functions

Pages: 21-25
Find References

Finding References


On the Starlikeness for Certain Analytic Functions

Search :
Google Scholor
Search :
Microsoft Academic Search
Cite

Lifeng Guo , Yunhua Wang , Jinzi Liu

Export to    BibTeX   |   EndNote   |   RIS

  1. M. S. Robertson, "On the theory of univalent functions," Ann. of Math, vol. 37, pp. 374-408, 1936.
  2. A. Marx, "Untersuchungen über schlichte abbildungen," Math. Ann., vol. 107, pp. 40-67, 1932/33.
  3. E. Strohhacker, "Beitrage zur theorie der schlichten funktionen," Math. Zeit, vol. 37, pp. 356-380, 1933.
  4. M. Nunokawa, S. P. Goyal and R. Kumar, "Sufficient conditions for starlikeness," Journal of Classical Analysis, vol. 1, pp. 85-90, 2012.
  5. J. Sokol, "On some sufficient conditions for univalence and starlikeness," Journal of Inequalities and Applications, vol. 282, 2012.
  6. M. Nunokawa, M. Aydogan, K. Kuroki, I. Yildiz and S. Owa, "Some properties concerning close-to-convexity of certain analytic functions," Journal of Inequalities and Applications, vol. 245, 2012.
No any video found for this article.
Lifeng Guo , Yunhua Wang , Jinzi Liu (2012). On the Starlikeness for Certain Analytic Functions. International Journal of Mathematical Research, 1(2): 21-25. DOI:
Let f(z) be an analytic function in the open unit disk U normalized with f (0)=0 and f’(0)=1. In this paper, the starlikeness for f(z) is discussed  
Contribution/ Originality